|anger and atripla
Nov 12, 2010
I seem to be short tempered, not really like yelling or anything but have wondered if atripla has somethng to so with it, have been taking atripla for about two years and just seem lately to be less tolerant of things. Thanks for any suggestions
| Response from Dr. Henry
For a small % of patients (? < 10%) on an efavirenz based regimen (such as Atripla)there are persisting annoying neuropsych (brain) side effects that can take a number of different forms including more labile emotions/anger. If now other active mental health issue or outside stress obvious then may consider discussing a a trial switch off efavirenz (such as a boosted PI, raltegravir, or nevirapine based regimen-choice dependent on individual HIV and other clinical factors) with your HIV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Afraid I Have AIDS
- Bloody Nose After Insertive Anal Sex Worried I Have HIV
- Coated Tongue After Having Sex During Period Worried I Have HIV
- Dark Bumps After Insertive Anal Sex Worried I Have HIV
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Erectile Dysfunction After Oral Sex Form Sex Worker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.